Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 26, NWS Milwaukee, WI

June 26, 2020Dane County, Iowa County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 26, 2020, 4:45 PM CDT for Dane County, Iowa County, Sauk County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2020, 4:45 PM CDT (21:45 UTC)
Expired
Jun 26, 2020, 5:30 PM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dane County, WI, Iowa County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 97 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:27 PM CDTHAIL 0.71 Nne Verona, WIMPING REPORTS OF DIME SIZED HAIL.
Jun 26, 5:28 PM CDTTSTM WND GST 544 S Waunakee, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:38 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS53 KMKX 262145
SVRMKX
WIC025-049-111-262230-
/O.NEW.KMKX.SV.W.0026.200626T2145Z-200626T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
445 PM CDT Fri Jun 26 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northeastern Iowa County in south central Wisconsin...
  Western Dane County in south central Wisconsin...
  South central Sauk County in south central Wisconsin...

* Until 530 PM CDT.

* At 444 PM CDT, severe thunderstorms were located along a line
  extending from Mazomanie to 6 miles southwest of Black Earth to
  near Dodgeville, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Madison, Fitchburg, Middleton, Waunakee, Verona, Oregon, Monona,
  Mount Horeb, Windsor, Deforest, Cross Plains, Mazomanie, Shorewood
  Hills, Black Earth, Maple Bluff, Barneveld, Dane, Blue Mounds,
  Arena and Ridgeway.

This includes the following Locations Wisconsin State Capitol and
Hyde's Mill.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4324 8992 4326 8926 4286 8942 4301 9012
TIME...MOT...LOC 2144Z 276DEG 33KT 4315 8981 4309 8987 4301 9003 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

WAGNER
3 follow-up statements
845 
WWUS53 KMKX 262202
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
502 PM CDT Fri Jun 26 2020

WIC049-111-262212-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-200626T2230Z/
Iowa WI-Sauk WI-
502 PM CDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IOWA AND SOUTH
CENTRAL SAUK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Wisconsin.

LAT...LON 4295 8984 4303 8984 4325 8969 4326 8926
      4286 8942
TIME...MOT...LOC 2202Z 276DEG 33KT 4313 8959 4307 8965 4299 8981 

$$

WIC025-262230-
/O.CON.KMKX.SV.W.0026.000000T0000Z-200626T2230Z/
Dane WI-
502 PM CDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN DANE COUNTY...

At 502 PM CDT, severe thunderstorms were located along a line
extending from near Middleton to near Cross Plains to near Mount
Horeb, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Madison, Fitchburg, Middleton, Waunakee, Verona, Oregon, Monona,
Mount Horeb, Windsor, Deforest, Cross Plains, Shorewood Hills, Black
Earth, Maple Bluff, Dane, Blue Mounds, Camp Randall Stadium, Paoli,
Pine Bluff and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4295 8984 4303 8984 4325 8969 4326 8926
      4286 8942
TIME...MOT...LOC 2202Z 276DEG 33KT 4313 8959 4307 8965 4299 8981 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

WAGNER
703 
WWUS53 KMKX 262216
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
516 PM CDT Fri Jun 26 2020

WIC025-262230-
/O.CON.KMKX.SV.W.0026.000000T0000Z-200626T2230Z/
Dane WI-
516 PM CDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL DANE COUNTY...

At 516 PM CDT, severe thunderstorms were located along a line
extending from near Shorewood Hills to Madison to near Mount Horeb,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Madison, Fitchburg, Middleton, Waunakee, Verona, Oregon, Monona,
Windsor, Deforest, Cross Plains, Shorewood Hills, Maple Bluff, Dane,
Camp Randall Stadium, Paoli, Pine Bluff, Mount Vernon, Token Creek,
Henry Vilas Zoo and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4293 8976 4325 8955 4326 8926 4286 8942
TIME...MOT...LOC 2216Z 276DEG 33KT 4312 8944 4306 8950 4298 8966 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

WAGNER
437 
WWUS53 KMKX 262224
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
524 PM CDT Fri Jun 26 2020

WIC025-262234-
/O.EXP.KMKX.SV.W.0026.000000T0000Z-200626T2230Z/
Dane WI-
524 PM CDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DANE COUNTY WILL
EXPIRE AT 530 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.

LAT...LON 4293 8976 4325 8955 4326 8926 4286 8942
TIME...MOT...LOC 2224Z 276DEG 33KT 4311 8935 4305 8941 4297 8957 

$$

WAGNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:45 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 26, 1:45 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
145 PM CDT FRI JUN 26 2020

.SHORT TERM...

THIS AFTERNOON AND TONIGHT - Confidence...Medium to High.

Focus right now is on the area SE of the MCV in northeast
Iowa/southeast Minnesota where some convection has initiated on the
leading instability axis running up into toward the MCV.
Environment ahead of the southern of the two storms is destabilizing
and should translate eastward into southern Wisconsin through the
afternoon. 0-1km MLCAPE has increased to around 1000 J/kg and will
spike up to around 1500-2000 J/kg into southern WI over the next few
hours. 0-3km shear is fairly ideal at 35-40kts across southwest WI
and should be in place as a potential MCS rolls through, thus being
favorable for mesovorts.
Much of the current convection is being dynamically forced despite
the ample cloud cover in place ahead of the MCV. Any sort of extra
clearing will only increase the instability and storm intensity
going through tonight. Main concern is with damaging winds from this
system, particularly if it can become a north to south oriented
squall line.

SATURDAY INTO SATURDAY NIGHT - Confidence...High.

High pressure will move through the region for the weekend and
provide nice conditions. Any convective development should be to the
south of the region.

SUNDAY THROUGH MONDAY - Confidence...Medium.

This period will start out quietly with short wave ridging and drier
air in place, so a fine day is expected to finish off the weekend
with at least filtered sunshine and lighter winds.  A lake breeze
will result in slightly cooler temperatures developing for the
afternoon but temps should climb into the upper 70s to lower 80s
before it sets in.

Increasing southerly flow across the Plains into the Upper Midwest
will begin to carry a strengthening warm front and increasing low
level moisture northward later Sunday and Sunday night.  Protective
short wave ridging begins to weaken on northern periphery in
Wisconsin. Low level jet axis will be across northern Plains but
it's eastern edge will be around western WI.  Hence low level warm
air advection triggered convection may spill into western CWA later
later Sunday, with a better chance Sunday night into Monday (in the
west) as low level ridge axis slips to the east.

.LONG TERM...

MONDAY NIGHT THROUGH FRIDAY - Forecast Confidence...Low to
Medium.

Alot of uncertainty in the extended period at this time with regard
to lingering small precipitation chances over the area.  Warm front
is looking like it may hang up across parts of southern WI for a
period of time into mid-week so wl likely hang onto small precip
changes.  However most Medium Range Guidance is suggesting an
interesting scenario in the later periods as long-wave troffing is
expected to amplify over the eastern CONUS and remain nearly
stationary through the end of the week.  With upstream long wave
trof over the western CONUS, the long wave ridging is expected to re-
amplify over the western Great Lakes extending into central CONUS.
This would suggest dry conditions returning at some point around mid-
week.  However, some guidance suggest warm front re-strengthening
and possibly bringing more convection chances to the area late in
the week.  Leaning toward dry conditions for most of the period from
Wednesday through Friday but due to uncertainty wl be keeping in
small pops, or in other words, most of the days should be dry.  Lake
breezes are expected most days resulting in cooler temps by Lake
Michigan, but inland areas should easily warm into the 80s.

&&

.AVIATION(21Z TAF UPDATE)...

Main focus is on the line of storms about to move through southern
Wisconsin. VFR conditions are expected to drop to MVFR/IFR as the
line of storms moves through the region. Severe winds of 60mph or
higher are possible as well this afternoon with this complex of
storms. After it moves through, VFR conditions should return to the
region after the storms roll through and a ridge of high pressure
moves into the region behind a cold front.

.MARINE...

Borderline small craft advisory conditions expected this afternoon
into the early evening hours as southwesterly winds increase ahead
of a low pressure system moving into southern/central Wisconsin.
Winds are expected to increase to 25-30kts as this feature moves
into the region today but then quickly recede after it passes.
After a cold front swings through overnight, high pressure will push
into the Great Lakes region through much of the weekend and keep
winds on the lower side.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...None.
LM...Small Craft Advisory until 10 PM CDT this evening for
     LMZ644>646.

TODAY THROUGH SATURDAY NIGHT/AVIATION/MARINE...HALBACH
SUNDAY THROUGH FRIDAY...MBK
Hazardous weather outlook, Jun 26, 2:39 PM CDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
239 PM CDT Fri Jun 26 2020

WIZ046-047-051-052-056>060-062>072-271945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
239 PM CDT Fri Jun 26 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Strong to severe thunderstorms will affect southern Wisconsin
between 3 pm and 8 pm CDT this afternoon and evening. Damaging
winds to 70 mph with an embedded tornado or two in the line of
storms are the main hazards expected. The main area of concern for
this severe weather is along and south of a line from the Dells
to Port Washington. Some large hail and heavy rainfall can not be
ruled out as well.

A Severe Thunderstorm Watch covers almost all of south central
and southeast Wisconsin until 9 pm CDT this evening. Only
Sheboygan, Fond du Lac, Marquette and Green Lake counties are not
included in the watch.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There will be periodic chances for thunderstorms late Sunday
through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters will likely be needed this afternoon and evening across
southern Wisconsin.

LMZ643>646-271945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
239 PM CDT Fri Jun 26 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Late This Afternoon and Tonight

A Small Craft Advisory remains in effect from Port Washington to
Winthrop Harbor until 10 pm this evening for occasional south to
southwest wind gusts of 25 to 30 knots.

Strong to severe thunderstorms are likely to move through the near
shore waters late this afternoon and early evening. Wind gusts to
60 knots will be possible along with an isolated waterspout.

A Severe Thunderstorm Watch is in effect for the nearshore waters
from Port Washington south to Winthrop Harbor until 9 pm CDT this
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There are periodic chances for thunderstorms Sunday night though
Tuesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
239 PM CDT Fri Jun 26 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Late this Afternoon and Tonight

Strong to severe thunderstorms are expected to affect the southern
Lake Michigan open waters late this afternoon and tonight. Wind
gusts to 60 knots and an isolated waterspout are possible with
these storms.

A Severe Thunderstorm Watch is in effect for southern portions of
the Lake Michigan open waters until 9 pm CDT this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

There are periodic chances for thunderstorms Sunday night though
Tuesday.

www.weather.gov/mkx

MBK

In the hours before

Special weather statement, Jun 26, 3:23 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
323 PM CDT Fri Jun 26 2020

WIZ056-057-262115-
Columbia-Sauk-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN COLUMBIA AND
SAUK COUNTIES...

At 322 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wonewoc to 13 miles southwest of
Reedsburg to Richland Center. Movement was east at 35 mph.

Winds of 30 to 40 mph are possible with these storms.

Locations impacted include...
Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Wisconsin Dells, Lake
Wisconsin, Lake Delton, Spring Green, West Baraboo, Plain, Bluffview,
North Freedom, Merrimac, La Valle, Rock Springs, Loganville, Ironton,
Lime Ridge, Okee and Devils Lake St Park.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4364 9031 4364 8952 4330 8957 4329 8971
      4326 8974 4324 8981 4319 8986 4319 8992
      4320 8999 4317 9005 4316 9019 4355 9019
      4356 9031
TIME...MOT...LOC 2022Z 280DEG 31KT 4362 9015 4344 9023 4335 9041

WAGNER
Special weather statement, Jun 26, 3:38 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
338 PM CDT Fri Jun 26 2020

WIZ062-067-262130-
Lafayette-Iowa-

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFAYETTE AND
SOUTHWESTERN IOWA COUNTIES...

At 337 PM CDT, a strong thunderstorm was located over Lancaster,
moving east at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dodgeville, Mineral Point, Belmont, Linden, Cobb, Rewey, Platte
Mounds, Calamine, London and Edmund.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4299 9043 4300 9011 4264 9015 4270 9043
TIME...MOT...LOC 2037Z 275DEG 30KT 4286 9065

WAGNER
Special weather statement, Jun 26, 4:24 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
424 PM CDT Fri Jun 26 2020

WIZ056-057-062-063-262215-
Columbia-Iowa-Sauk-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN IOWA...
COLUMBIA...NORTHWESTERN DANE AND EASTERN SAUK COUNTIES...

At 424 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Portage to near Prairie Du Sac to 7
miles northwest of Dodgeville. Movement was east at 30 mph.

Winds of 30 to 40 mph are possible with these storms.

Locations impacted include...
Baraboo, Portage, Mount Horeb, Dodgeville, Prairie Du Sac, Sauk City,
Lake Wisconsin, Cross Plains, Lodi, Poynette, Pardeeville, Mazomanie,
Spring Green, West Baraboo, Black Earth, Rio, Cambria, Barneveld,
Dane and Blue Mounds.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4364 8966 4364 8913 4363 8912 4363 8901
      4288 8987 4305 9033
TIME...MOT...LOC 2124Z 273DEG 25KT 4360 8956 4337 8972 4305 9024

WAGNER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:58 AM CDTSpecial Weather StatementMKXGreen, Iowa, Lafayette47 min
Jun 26, 9:25 AM CDTSpecial Weather StatementMKXGreen, Lafayette35 min
Jun 26, 3:23 PM CDTSpecial Weather StatementMKXSauk52 min
Jun 26, 3:38 PM CDTSpecial Weather StatementMKXLafayette52 min
Jun 26, 4:24 PM CDTSpecial Weather StatementMKXColumbia, Iowa51 min
Jun 26, 4:53 PM CDTSpecial Weather StatementMKXLafayette52 min
Jun 26, 4:57 PM CDTSpecial Weather StatementMKXColumbia48 min
Jun 26, 5:23 PM CDTSpecial Weather StatementMKXDane52 min
Jun 26, 6:04 PM CDTSpecial Weather StatementMKXKenosha26 min
Jun 26, 6:06 PM CDTSpecial Marine WarningMKX54 min
Jun 26, 6:31 PM CDTSpecial Weather StatementMKXKenosha29 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.